# SDR DALA2023012670681

- Difficulty date: January 20, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 136,083 hours, 19,937 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W ERA 604896-14 REV ORIG FUSELAGE SECTION 46 S-39L AND S39R PART FABRICATION ,   C/W ALL INSTRUCTIONAL STEPS ON ER/A 604896-14.
